| Catalog Number |
305905 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd safetyglide¿ needle 3-ml syringe with 23-g x 1-in there was a crack that led to leakage.There was no report of patient impact.The following information was provided by the initial reporter: (a chemo product) dripped out of needle/syringe.Upon priming needle, everything went smoothly (no leaking).Nurse administered injection with correct technique but upon pushing plunger of syringe, medication dripped out from the base of needle.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.
Event or Problem Description